# SDR IPXA3B79281

- Difficulty date: June 24, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 82,380 hours, 14,557 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 65B2334129
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: D, MAIN DECK BS 860-980, LBL 11-33, FLOOR PANEL FOUND CRACK AND BROKEN.  FLOOR PANEL FABRICATED IAW DWG 65B23341-29 AND INSTALLED IAW AMM 53-21-02.
